Harmonic numbers at half integer and binomial squared sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Harmonic numbers at half integer and binomial squared sums. Honam Mathematical Journal, 38 (2). 279 - 294. ISSN 1225-293X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34285
DOI https://doi.org/10.5831/HMJ.2016.38.2.279
Official URL http://koreascience.or.kr/article/ArticleFullRecor...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords integers
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login